# SDR SWAA2023081879422

- Difficulty date: July 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BEAM ASSY LOCATED ORSS 275 AT RT WING 2023-447667<[01] REPLACED BEAM ASSY LOCATED ON TRAILING EDGE ORSS 275 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 115A3712; SHEET: 7; REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BEAM ASSY LOCATED ON TRAILING EDGE ORSS 275 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 115A3712; SHEET: 7; REV: A. SEE INDIVIDUAL SIGN OFF BELOW
